# SDR AALA2019031839003

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 59,358 hours, 23,978 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Throttle Switch
- Part number: 254A115010
- Part serial: AA059
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT LANDING WITH THE FLAPS AT 30,  AUTO BRAKES SET TO 3,  AUTO BRAKES DISENGAGED ON THEIR OWN AT APPROXIMATELY 80 KIAS.   THE NR 4 RIGHT OTBD TIRE FAILED. PERFORMED TIRE BURST INSPECTION IAW AMM 05-51-54 AND FLAT SPOTTED TIRE INSPECTION IAW AMM 05-51-16. FOUND ANTISKID / AUTOBRAKE CONT A+B PWR FAULT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED A/T SWITCH PACK IAW AMM 76-94-02. ALL FAULTS CLEARED AND CHECKED NORMAL.
